# SDR HEEA0010109

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911AR
- Make and model: Bell 412
- Aircraft serial: 33111
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Work Deck
- Condition: Separated
- Location: Nr 1 Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE WORK DECK SEPARATED. INSTALLED SERVICEABLE WORK DECK S/N CS38X.
